View Single Post
Old 12-09-2018, 11:13 PM  
luvyrself
Veteran Member
luvyrself has no updates.
 
Member Since: Dec 2015
Location: Phoenix
Posts: 659
3 yr Member
60 hugs
given
Default Re: 7 years on risperadal from top sales person to barely able to verbally communicat

I was on risperdal for a brief time. It gave me a severe panic attack which Iíd never had before. Stoppped taking it immediately and pdoc said throw it all away. Last year I tried Latuda with more panic attacks and other weird side effects. These are powerful drugs . When having a tough time coming off latuda, idiot practitioner increased my tegretol to the point that I started to have cognitive problems:couldnít finish sentences. Eg, word loss. I have a masters degree and an excellent vocabulary.I had told her I didnít want to change anything, but i was in terrible shape so she did.
Am I bitter? Oh yeah. Go off the stuff gradually and never go near a shrink again. Youíll be fine!
luvyrself is offline   Reply With Quote
"Thanks for this!" says:
Hugs from: